# SDR DLM11020036

- Difficulty date: January 11, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 40,856 hours, 5,488 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 320002319
- Part serial: 338200
- Condition: Flat
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TIRE FAIL EICAS MESSAGE DURING CLIMB.  TIRE PRESSURE ON RIGHT MAIN OUTSIDE AFT TIRE ZERO.  TEMP INDICATIONS NORMAL.  FOUND NR 8 TIRE AT 0 PSI.  REPLACED NR 8 WHEEL ASSY.  ALSO REPLACED NR 7 WHEEL ASSY PRECAUTIONARY.
